# SDR UPS00232917

- Difficulty date: June 14, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- Aircraft time: 58,392 hours, 50,725 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, WHILE WORKING CUSTOMER NR 134500 FUSELAGE 88 DISCOVERED MAIN WHEEL WELL RT FWD BULKHEAD CORRODED BS 870 RBL 45 - 54.  REMOVED CORROSION 5.5 X 8 AREA RBL 45 TO 54 PER SRM 51-10-6.  FABRICATED FILLER AND REPAIR PLATE AND SHIMS AND INSTALLED ALL REPAIR PARTS PER 727 SRM 51-40-2, 51-30-2 AND 51-20-151
